Previous |  Up |  Next


Title: On the existence of a solution of a vector periodic boundary value problem (English)
Author: Haluška, Vladimír
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 41
Issue: 1
Year: 1991
Pages: 89-99
Category: math
MSC: 34B15
MSC: 34B27
MSC: 34C25
idZBL: Zbl 0753.34012
idMR: MR1094988
Date available: 2009-09-25T10:29:40Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] AMANN H.: Fixed Point Equations and Nonlinear Eigenvalue Problem in Ordered Banach Spaces.Siam Review, 18, 1976, 620-709. MR 0415432
Reference: [2] KPACHOCEЛЬCKИЙ M. A.: Пoлoжитeльныe peшeния oпepaтopныx ypaвнeний, Глaвы Heлинeйнoгo aнaлизa.Гoc. издaт. Физмaт, Mocквa 1962.
Reference: [3] KPACHOCEЛЬCKИЙ M. A., BAЙHИKKO Г. M., ЗAБPEЙKO П. П., PУTHИЦKИЙ B., CTEЦEHKO 3. Я.: Пpиближeннoe peшeниe oпepaтopныx ypaвнeний.Hayкa, Mocквa 1964.
Reference: [4] KPAHCOCEЛЬCKИЙ M. A., ЛИФШИЦ E. A., COБOЛEB A. B.: Пoзитивныe линeйныe cиcтeмы, мeтoды пoлoжитeльныx oпepaтopныx ypaвнeний.Hayкa, Mocквa 1964.
Reference: [5] ŠEDA V.: On a Vector Multipoint Boundary Value Problem.Arch. Math. (Brno), 22, 1986, 75-92. Zbl 0657.34019, MR 0868122
Reference: [6] ŠEDA V.: A Remark to a Multipoint Boundary Value Problem.Archivum Mathematicum (Brno), 23, 1987, 121-130. Zbl 0632.34020, MR 0930329
Reference: [7] ZAJACOVÁ Ľ.: The Solution of the Two-point Boudary Value Problem for a Nonlinear Differential Equation of the Third Order.Math. Slovaca, 36, 1986, 344-357. MR 0871775


Files Size Format View
MathSlov_41-1991-1_12.pdf 1.344Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo